# SDR UIEA2022112101199

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 93,695 hours, 23,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARD INOP WITH GUARD CLOSED, EMER LIGHT REMAIN UNARMED.  R/R EMERGENCY LIGHT GUARD IAW AMM 33-51-00.  OPS CHECKED GOOD.
